Active Ingredients: Each tablet contains Pseudoephedrine Hydrochloride 60 mg and Triprolidine Hydrochloride 2.5 mg.
Inactive Ingredients: Corn Starch, Flavor, Hydroxypropyl Methylcellulose, Lactose, Magnesium Stearate, Polyethylene Glycol, Potato Starch, Povidone, Sucrose, and Titanium Dioxide.
Temporarily relieves nasal congestion due to the common cold. Temporarily dries runny nose and alleviates sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies.
Directions: Adults and children 12 years of age and over: 1 tablet. Children 6 to under 12 years of age: 1 / 2 tablet. Dosage may be repeated every 4 to 6 hours, not to exceed 4 doses in 24 hours, or as directed by a doctor. Children under 6 years of age: consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product, unless directed by a doctor, if you have heart disease, high blood pressure, thyroid disease, diabetes, a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause excitability especially in children. May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Boxes of 12 and 24 tablets.
Store at 59° to 77°F in a dry place and protect from light.